# SDR UPS96220084

- Difficulty date: May 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19119
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fs 615
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE 'D', FRAME 615 ANGLE CRACKED AT STR 19L.  REMOVED, FAB AND INSTALLED FRAME REPAIR DOUBLER IAW SRM 53-10-2, BAC DRAWING 65-40509 AND SRM 51-30-2.
